Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Approximation of Jensen measures by image measures under holomorphic functions and applications

Authors: Shang Quan Bu and Walter Schachermayer
Journal: Trans. Amer. Math. Soc. 331 (1992), 585-608
MSC: Primary 46G10; Secondary 46B22, 60G46
MathSciNet review: 1035999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Jensen measures defined on $ {\mathbb{C}^n}$ or more generally on a complex Banach space $ X$ can be approximated by the image of Lebesgue measure on the torus under $ X$-valued polynomials defined on $ \mathbb{C}$. We give similar characterizations for Jensen measures in terms of analytic martingales and Hardy martingales. The results are applied to approximate plurisubharmonic martingales by Hardy martingales, which enables us to give a characterization of the analytic Radon-Nikodym property of Banach spaces in terms of convergence of plurisubharmonic martingales, thus solving a problem of G. A. Edgar.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G10, 46B22, 60G46

Retrieve articles in all journals with MSC: 46G10, 46B22, 60G46

Additional Information

PII: S 0002-9947(1992)1035999-6
Keywords: Plurisubharmonic martingales, Hardy martingales, Jensen measures, the analytic Radon-Nikodym property
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia